# SDR SWAA2024012935039

- Difficulty date: December 23, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 O/B ENG COWL HAS CRACK ON WEB FWD SIDE OF ENG OIL ACCESS DOOR.(MARKED)<[01] REMOVED AND REPLACED WEB IAW SRM 51-40-02;[02] C/W INSP REMOVED AND REPLACED WEB IAW SRM 51-40-02
